Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Modular group algebras of $ N$-groups


Author: William Ullery
Journal: Proc. Amer. Math. Soc. 103 (1988), 1053-1057
MSC: Primary 20K10; Secondary 16A27, 20C07
MathSciNet review: 954982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a prime $ p$, let $ F$ be the field with $ p$ elements and let $ G$ be a reduced $ p$-primary abelian $ N$-group. If $ FG \cong FH$ for some group $ H$, then it is shown that $ G \cong H$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K10, 16A27, 20C07

Retrieve articles in all journals with MSC: 20K10, 16A27, 20C07


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0954982-4
PII: S 0002-9939(1988)0954982-4
Keywords: $ N$-groups, modular group algebras
Article copyright: © Copyright 1988 American Mathematical Society